CSpace

Browse/Search Results:  1-10 of 1200 Help

Selected(0)Clear Items/Page:    Sort:
Dynamics of nonlinear hyperbolic equations of Kirchhoff type 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2022, 卷号: 61, 期号: 3, 页码: 43
Authors:  Chen, Jianyi;  Sun, Yimin;  Xiu, Zonghu;  Zhang, Zhitao
Favorite  |  View/Download:19/0  |  Submit date:2022/06/21
Normalized solutions of mass subcritical Schrodinger equations in exterior domains 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2022, 卷号: 29, 期号: 3, 页码: 25
Authors:  Zhang, Zexin;  Zhang, Zhitao
Favorite  |  View/Download:38/0  |  Submit date:2022/04/29
Normalized solution  Critical point  Minimax theorem  Schrodinger equation  Exterior domain  
A survey of supply chain operation and finance with Fintech: Research framework and managerial insights 期刊论文
INTERNATIONAL JOURNAL OF PRODUCTION ECONOMICS, 2022, 卷号: 247, 页码: 9
Authors:  Li, Jian;  He, Zhou;  Wang, Shouyang
Favorite  |  View/Download:23/0  |  Submit date:2022/06/21
Supply chain finance  Fintech  Investment element  Operation capacity  
Error Estimates for Finite Element Approximation of Dirichlet Boundary Control for Stokes Equations in L-2(Gamma) 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 91, 期号: 2, 页码: 36
Authors:  Zhou, Kaiye;  Gong, Wei
Favorite  |  View/Download:36/0  |  Submit date:2022/04/29
Dirichlet boundary control  Stokes equations  Polygonal/polyhedral domain  Smooth domain  Finite elements  Error estimates  
Liouville-Type Theorems for Fractional and Higher-Order Henon-Hardy Type Equations via the Method of Scaling Spheres 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2022, 页码: 70
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:23/0  |  Submit date:2022/06/21
The invariance principle for nonlinear Fokker-Planck equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 315, 页码: 200-221
Authors:  Barbu, Viorel;  Rockner, Michael
Favorite  |  View/Download:35/0  |  Submit date:2022/04/02
Fokker-Planck equation  McKean-Vlasov equations  Generalized solution  Nonlinear semigroup  
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 4, 页码: 45
Authors:  Gong, Wei;  Tan, Zhiyu;  Zhou, Zhaojie
Favorite  |  View/Download:38/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
Large Deviations Principles for Symplectic Discretizations of Stochastic Linear Schrodinger Equation 期刊论文
POTENTIAL ANALYSIS, 2022, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:35/0  |  Submit date:2022/04/29
Large deviations principle  Symplectic discretizations  Stochastic Schrodinger equation  Rate function  Exponential tightness  
New Laplacian comparison theorem and its applications to diffusion processes on Riemannian manifolds 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 2022, 页码: 24
Authors:  Kuwae, Kazuhiro;  Li, Xiang-Dong
Favorite  |  View/Download:51/0  |  Submit date:2022/04/29
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* * Wei Gong was supported by the Strategic Priority Research Program of Chinese Academy of Sciences (Grant No. XDB 41000000), the National Key Basic Research Program (Grant No. 2018YFB0704304) and the National Natural Science Foundation of China (Grant No. 12071468, 11671391). Zhaojie Zhou was supported by the National Natural Science Foundation of China under Grant No. 11971276. 期刊论文
Inverse Problems, 2022, 卷号: 38, 期号: 4
Authors:  Gong,Wei;  Tan,Zhiyu;  Zhou,Zhaojie
Favorite  |  View/Download:41/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality